MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK ROTALINK¿ PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - CORK ROTALINK¿ PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310150
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the seal was opened.A 2.15mm rotalink plus was selected to be used; however, the seal of the device was found to be opened.No patient involvement was reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr., eval summary attached, method codes, result codes, and conclusion codes updated device evaluated by mfr: the device was returned for analysis.Returned product consisted of shelf box containing an unopened rotablator rotalink plus device.One of the closure strips on the shelf box was pulled/peeled back and the other one had evidence that it was peeled back and placed back done in a different location on the box.There was adhesive adhered to the box around the closure strips, indicating the closure strips were applied and the seal was not compromised when the device left manufacturing.The rotablator plus device product pouch/tray was returned inside the shelf box unopened with no damage or compromised seal.Inspection of the remainder of the packaging/device, apart from the observed damage, revealed no other damage or irregularities.No other issues were identified during the product analysis.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
 
Event or Problem Description
It was reported that the seal was opened.A 2.15mm rotalink¿ plus was selected to be used; however, the seal of the device was found to be opened.No patient involvement was reported.

Brand Name
ROTALINK¿ PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key7007888
Report Number2134265-2017-10941
Device Sequence Number1352380
Product Code MCX
UDI-Device Identifier08714729316473
UDI-Public08714729316473
Combination Product (Y/N)N
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2019
Device Model NumberH749236310150
Device Catalogue Number23631-015
Device Lot Number0020619742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer11/16/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1